

## 2023 Optometric Fall Education Conference October 20-22, 2023 Tentative Schedule UGA Hotel and Conference Center

Athens. GA

For schedule updates, please visit www.goaeyes.com

FRIDAY, OCTOBER 20, 2023

Time Event

12:00p.m. Exhibitor Set-Up 2:00p.m. Exhibits Open 2:00p.m.- 7:00p.m. Registration Open

2:30p.m. Welcome and Opening Remarks Nacondus Gamble, O.D.,GOA President 2:45p.m.-3:35p.m. As Seen on TV – Designer Drugs and their Ocular Side Effects (1hr) COPE Approval Pending Lecturer: Caroline B. Pate, OD, FAAO

Even when taken properly, certain systemic medications have the ability to cause ocular side effects. This course will

highlight several systemic drugs that can result in ocular complications. Clinical presentation, diagnosis, and

management of the ocular complications will be discussed.

3:30p.m.-4:00p.m PM Break

4:00p.m.-4:50p.m. Important Lab Testing in Optometry (1hr) COPE Approval Pending Lecturer: Caroline B. Pate, OD, FAAO

Laboratory testing can be crucial to effective diagnosis and management of ocular disease. Indications and

interpretation of pertinent lab tests will be covered in a case-based format.

5:00p.m.-6:40p.m. Anterior Uveitis: An Organized Approach to Diagnosis and Management

(2hrs) COPE Approval Pending Lecturer: Caroline B. Pate, OD, FAAO

This course will review the diagnosis and management of anterior uveitis. The common systemic etiologies will be reviewed along with salient symptoms and signs of each disease. Using case-based examples, the course will include

how to tailor laboratory testing and imaging based on patient presentation.

6:45p.m.-9:00p.m. GOA Board of Trustees Meeting and Dinner

SATURDAY, OCTOBER 21, 2023

Time Event

7:00a.m.-4:00p.m. Registration Open

7:00a.m.-9:40a.m. Exhibitor Set-up/Exhibits Open Continental Breakfast sponsored by

7:20a.m. Promotional Introduction Nacondus Gamble, O.D., GOA President 7:30a.m. – 8:00a.m. *Promotional Presentation (Informational Only)* presented by TBD

8:30a.m.-9:20a.m. (1hr) COPE Accredited CE Lecturer: TBD

9:20a.m.-10:00a.m. AM Refreshment Break

10:00a.m.-11:40a.m. Advances in Anterior Segment Medical and Surgical Therapy

(2hrs) COPE #85515-TD Lecturer: J. James Thimons, OD, FAAO

This course will review and discuss the latest advances in Anterior Segment therapy available to address the

therapeutic needs of patients and clinicians

11:40a.m.-12:30p.m. Box Lunch

11:40p.m.-12:30p.m. Past President's Luncheon

11:40p.m.-12:30p.m. Young OD Lunch

12:30p.m.-2:10p.m. Glaucoma Update (2hrs) COPE #84940-GL Lecturer: J. James Thimons, OD, FAAO

An in depth review of the latest developments in pharmaceutical therapy, new technologies and and therapeutic

interventions.

2:10p.m.-3:00p.m. PM Refreshment Break

3:00p.m.-4:40p.m. Top Ten Drugs (2hrs) COPE Approval Pending Lecturer: J. James Thimons, OD, FAAO

This course will review the latest developments in pharmaceutical therapy (oral &topical) for the treatment of a wide

variety of ophthalmic conditions. Special emphasis will be placed on implementing these therapies into clinical

practice

5:00p.m.-5:50p.m. (1hr) COPE Accredited CE Lecturer: TBD

6:00p.m.-7:00p.m. GOA Hospitality Reception 7:00p.m.-9:00p.m. Women in Optometry Dinner

SUNDAY, OCTOBER 22, 2023

Time Event

7:00a.m.–2:30p.m. Registration Open 7:00a.m. Exhibits Open

7:00a.m.-8:00a.m. Continental Breakfast sponsored by

7:20a.m. Promotional Introduction Nacondus Gamble, O.D., GOA President 7:30a.m. – 8:00a.m. Promotional Presentation (Informational Only) presented by TBD

8:30a.m.-9:20a.m. (1hr) COPE Accredited CE Lecturer: TBD

9:20a.m.-10:00a.m. AM Refreshment Break

10:00a.m.-10:50a.m. (1hr) COPE Accredited CE Lecturer: TBD

11:00a.m.-11:50a.m. Injecting Injections in Your Practice (1hr) COPE Approval Pending Lecturer: Scott Moscow, OD

Broaden your scope of practice! Learn how to perform intralesional injections and what equipment is required. Also, learn how to bill insurance for intralesional injections and an office visit in the same day with the use of a modifier

(when appropriate). This presentation includes videos of injections being performed.

11:50a.m.-1:00p.m. Plated Banquet Lunch **Sponsored By Dompé Medical** 

1:00p.m.-1:50p.m. Georgia Laws and Rules Non-COPE, Georgia State Board of Optometry Approved (1hr)

Lecturer: Aubrey Villines, GOA General Counsel

2:00p.m.-2:50p.m. (1hr) COPE Accredited CE Lecturer: TBD 3:00p.m.-3:50p.m. (1hr) COPE Accredited CE Lecturer: TBD

3:50p.m. Meeting Adjournment